# SDR USA2004F00090

- Difficulty date: June 8, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536106500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION THROUGH MAIN FLOOR DECK PANEL, 2 INCH X 2 INCH X .040 INCH.  REPLACED PANEL.
